# SDR HNAA2024112001002

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 52,952 hours, 51,169 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE GOT FUEL EMBALANCE WARNING WITH TANK 1 GOING TO 0 ON EICAS AND MFD. ISSUE SELF CLEARED AFTER 4-5 MINS. DURING EVENT LOSS OF #1 FUEL FLOW AND FUEL USED INDICATIONS WAS NOTED TOO. FACT  19NOV24  15:23  CLT UNABLE TO DUPLICATE, R&R'D FUEL CONDITIONING UNIT AS POSITIVE MX ACTION IAW AMM 28-41-01. OPS CHK GOOD. A/C OK FOR SVC
